# SDR VTZA97486

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3410 · Flight Environment Data
- Part: Symbol
- Part number: 7011672112
- Condition: Failed
- Location: Lt Hand Side
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6270 - DURING TAKEOFF AT 1215 HRS ON 9-2-97, EXPERIENCED A LT HAND SYMBOL GENERATOR FAILURE.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  DURING TAXI BACK TO THE GATE, THE SYMBOL GENERATOR WAS INTERMITTENT.  MAINTENANCE PERSONNEL DISPATCHED TO ACFT FOR T/S AND DISCOVERED THE SYMBOL GENERATOR HAD FAILED.  MAINTENANCE REPLACED THE SYMBOL GENERATOR AND FUNCTIONALLY CHECKED THE SYSTEM IAW THE MM PROCEDURES.  ACFT WAS THEN RELEASED FOR SERVICE.  (X)
